Translator Disclaimer
2013 HÖLDER CONTINUITY OF THE SOLUTION MAP TO AN ELLIPTIC OPTIMAL CONTROL PROBLEM WITH MIXED CONSTRAINTS
V. Nhu, N. Auh, B. T. Kien
Taiwanese J. Math. 17(4): 1245-1266 (2013). DOI: 10.11650/tjm.17.2013.2617

Abstract

The goal of the paper is to investigate the Hölder continuity of the solution map to a parametric optimal control problem which is governed by elliptic equations with mixed control-state constraints and convex cost functions. By reducing the problem to a programming problem and parametric variational inequality, we get sufficient conditions under which the solution map is Hölder continuous in parameters.

Citation

Download Citation

V. Nhu. N. Auh. B. T. Kien. "HÖLDER CONTINUITY OF THE SOLUTION MAP TO AN ELLIPTIC OPTIMAL CONTROL PROBLEM WITH MIXED CONSTRAINTS." Taiwanese J. Math. 17 (4) 1245 - 1266, 2013. https://doi.org/10.11650/tjm.17.2013.2617

Information

Published: 2013
First available in Project Euclid: 10 July 2017

zbMATH: 1275.49067
MathSciNet: MR3085509
Digital Object Identifier: 10.11650/tjm.17.2013.2617

Rights: Copyright © 2013 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.17 • No. 4 • 2013
Back to Top